# SDR WTAA950032

- Difficulty date: January 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120251
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: MS250851
- Condition: Broken Wire
- Location: Pax Door
- Stage of operation: TX
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SFO - FORWARD DOOR WARNING LIGHT FAILS TO ACTIVATE WITH DOOR OPEN ON GROUND.  MAINTENANCE DEFERRED DOOR WARNING SYSTEM PER MEL 52-70-1.  AIRCRAFT RETURNED TO SERVICE.  SUBSEQUENTLY MAINTENANCE FOUND BROKEN WIRE AT PASSENGER DOOR MICROSWITCH.  REPAIRED WIRE AT MICROSWITCH.  DOOR WARNING SYSTEM OPERATIONAL CHECK NORMAL.
